Volume 51, Issue 3, 1987

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (6 articles)

  1. No Access

    Asymptotic Behaviour of the Peanokernels of Some Interpolatory Quadrature Formulae

    A particle method for first-order symmetric systems

    S. Mas-Gallic, P. A. Raviart Pages 323-352
  2. No Access

    Asymptotic Behaviour of the Peanokernels of Some Interpolatory Quadrature Formulae

    A predictor-corrector technique for constrained least-squares regularization

    Volkmar Friedrich, Bernd Hofmann Pages 353-367
  3. No Access

    Asymptotic Behaviour of the Peanokernels of Some Interpolatory Quadrature Formulae

    The numerical performance of Tricomi's formula for inverting the Laplace transform

    Bruno Gabutti, Paolo Lepora Pages 369-380